Volume 19, Number 2, April-June 2013
|Page(s)||486 - 515|
|Published online||23 January 2013|
Γ-limits of convolution functionals
Dipartimento di Matematica e Fisica “N. Tartaglia”, Università
Cattolica del Sacro Cuore, via dei
Musei 41, 25121
2 Mathematisches Institut Abt. für Reine Mathematik, Albert-Ludwigs Universität Freiburg, Eckerstrasse 1, 79104 Freiburg im Breisgau, Germany
We compute the Γ-limit of a sequence of non-local integral functionals depending on a regularization of the gradient term by means of a convolution kernel. In particular, as Γ-limit, we obtain free discontinuity functionals with linear growth and with anisotropic surface energy density.
Mathematics Subject Classification: 49Q20 / 49J45 / 49M30
Key words: Free discontinuities / Γ-convergence / anisotropy
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.